# SDR 2011FA0000430

- Difficulty date: June 30, 2011
- Submitted: June 30, 2011
- Operation: General aviation
- Aircraft: N1590W
- Make and model: Cessna 172R
- Aircraft serial: 17281256
- Aircraft time: 2,002 hours
- Engine: Lyc IO360L2A
- Engine time: 2,002 hours
- Propeller: Mcauly 1C235LFA
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Defective
- Location: Magneto
- Part time: 2,002 hours
- Component: Magneto
- Component part number: 4371
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

300RPM MAG DROP DURING RUN UP, DEFECTIVE COIL. COIL HAVE BEEN FAILING MORE THEN NORMAL .
